Follow
Frederic Rochon
Frederic Rochon
Professeur de Mathématiques, UQÀM
Verified email at uqam.ca
Title
Cited by
Cited by
Year
Pseudodifferential operators on manifolds with fibred corners
C Debord, JM Lescure, F Rochon
Annales de l'Institut Fourier 65 (4), 1799-1880, 2015
602015
Index in K-theory for families of fibred cusp operators
RB Melrose, F Rochon
arXiv preprint math/0507590, 2005
442005
Ricci flow and the determinant of the Laplacian on non-compact surfaces
P Albin, CL Aldana, F Rochon
Communications in Partial Differential Equations 38 (4), 711-749, 2013
412013
Families index for pseudodifferential operators on manifolds with boundary
R Melrose, F Rochon
International Mathematics Research Notices 2004 (22), 1115-1141, 2004
292004
Analytic torsion and R-torsion of Witt representations on manifolds with cusps
P Albin, F Rochon, D Sher
252018
Asymptotics of complete Kähler metrics of finite volume on quasiprojective manifolds
F Rochon, Z Zhang
Advances in Mathematics 231 (5), 2892-2952, 2012
232012
Quasi-asymptotically conical Calabi–Yau manifolds
R Conlon, A Degeratu, F Rochon
Geometry & Topology 23 (1), 29-100, 2019
212019
The moduli space of asymptotically cylindrical Calabi–Yau manifolds
RJ Conlon, R Mazzeo, F Rochon
Communications in Mathematical Physics 338, 953-1009, 2015
202015
Pseudodifferential operators on manifolds with foliated boundaries
F Rochon
Journal of Functional Analysis 262 (3), 1309-1362, 2012
182012
Families index for manifolds with hyperbolic cusp singularities
P Albin, F Rochon
International Mathematics Research Notices 2009 (4), 625-697, 2009
182009
NEW EXAMPLES OF COMPLETE CALABI-YAU METRICS ON Cn FOR n>= 3
RJ Conlon, F Rochon
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE 54 (2), 259-303, 2021
172021
Resolvent, heat kernel and torsion under degeneration to fibered cusps
P Albin, F Rochon, D Sher
arXiv preprint arXiv:1410.8406, 2014
17*2014
New examples of complete Calabi-Yau metrics on for
RJ Conlon, F Rochon
arXiv preprint arXiv:1705.08788, 2017
162017
Renormalized volume on the Teichm\" uller space of punctured surfaces
C Guillarmou, S Moroianu, F Rochon
arXiv preprint arXiv:1504.04721, 2015
152015
A local families index formula for-operators on punctured Riemann surfaces
P Albin, F Rochon
Communications in Mathematical Physics 289 (2), 483-527, 2009
142009
Eta forms and the odd pseudodifferential families index
R Melrose, F Rochon
arXiv preprint arXiv:0905.0150, 2009
142009
Pseudodifferential operators on manifolds with fibred corners
C Debord, JM Lescure, F Rochon
arXiv preprint arXiv:1112.4575, 2011
122011
Analytic torsion and Reidemeister torsion of hyperbolic manifolds with cusps
W Müller, F Rochon
Geometric and Functional Analysis 30, 910-954, 2020
102020
Some index formulae on the moduli space of stable parabolic vector bundles
P Albin, F Rochon
Journal of the Australian Mathematical Society 94 (1), 1-37, 2013
102013
Index in
R Melrose, F Rochon
K, 1-2, 0
10
The system can't perform the operation now. Try again later.
Articles 1–20